# SDR SWAA2022030746392

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 453A26112
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT CORNER TIEDOWN SCUFF PLATE (PN 453A2611-2) IS CORRODED / REPLACED CORRODED AFT CARGO COMPARTEMENT AFT CORNER TIE DOWN SCUFF PLATE P/N 453A2611-2 IAW DWG 453A2611 REV D ATAG A82985
